On the asymptotic behaviour of solutions of certain non-autonomous differential equations


Tunc C. , TUNC E.

APPLIED MATHEMATICS AND COMPUTATION, vol.151, no.2, pp.363-378, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 151 Issue: 2
  • Publication Date: 2004
  • Doi Number: 10.1016/s0096-3003(03)00346-1
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.363-378

Abstract

In this paper sufficient conditions are given for uniform boundedness and convergence to zero of all solutions of (1.1) together with their derivatives to the third order. (C) 2003 Elsevier Inc. All rights reserved.